It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Ovcon 35
Mar 6, 2007
Hello all! I'm new to the boards and wanted to ask a couple questions. I've been on Ovcon 35 for a little over a year. I recently got changed to Balvisa (about 3 months ago). I am a relatively healthy 20 yr. old but often times my pill makes me feel sick. I often get stomach aches and nausea. I take it at the same time every night (within 15 minutes), and have never missed a pill. My questions are, I get break-through bleeding in almost every month, especially after intercourse. What could be the cause of this? And because there is break-through bleeding, is there a chance that unprotected sex could result in pregnancy? Thank you for your time!





All times are GMT -7. The time now is 06:02 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!